# SDR CA000830021

- Difficulty date: August 15, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Condition: Leaking
- Location: Nlg
- Part time: 652 hours, 649 cycles
- Component: Nlg Select.Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE GEAR DID NOT COME UP AFTER SELECTION.NOSE LANDING GEAR SELECTOR VALVE REPLACED DUE OF EVIDENCE OF A LEAK.
